# SDR IPXA2025101379065

- Difficulty date: October 3, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53612356201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMNT FR9 ANGLE CRACKED AT Y950.   FABRICATED AND DRILLED NEW ANGLE FITTING FROM 2024-T3 .063C", B/N:0004276732. IAW SRM 53-12-15 FIG.7ITEM #80 AND UPS GMM-09.08.01.03, FOLLOW #4. INSTALLED NEW ANGLE FITTING IAW SRM 51-40-21.
